On the existence of harmonic morphisms from symmetric spaces of rank one

Research output: Contribution to journalArticle

Abstract

In this paper we give a unified framework for constructing harmonic morphisms from the irreducible Riemannian symmetric spaces HHn, CHn, RH2n+l, HPn, CPn and RP2n+1 of rank one. Using this we give a positive answer to the global existence problem for the non-compact hyperbolic cases.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Geometry

Keywords

  • MAPS, FORMS, MANIFOLDS, PROJECTIVE SPACES, CONFORMAL FOLIATIONS, MINIMAL SUBMANIFOLDS
Original languageEnglish
Pages (from-to)421-433
JournalManuscripta Mathematica
Volume93
Issue number4
Publication statusPublished - 1997
Publication categoryResearch
Peer-reviewedYes